网站大量收购闲置独家精品文档,联系QQ:2885784924

some nonunique fixed point theorems of ?iri? type on cone metric spacesnonunique一些不动点定理的iri 筒子度量空间类型.pdf

some nonunique fixed point theorems of ?iri? type on cone metric spacesnonunique一些不动点定理的iri 筒子度量空间类型.pdf

  1. 1、本文档共15页,可阅读全部内容。
  2. 2、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。
  3. 3、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  4. 4、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
查看更多
some nonunique fixed point theorems of ?iri? type on cone metric spacesnonunique一些不动点定理的iri 筒子度量空间类型

Hindawi Publishing Corporation Abstract and Applied Analysis Volume 2010, Article ID 123094, 14 pages doi:10.1155/2010/123094 Research Article Some Nonunique Fixed Point Theorems of ´ ´ Ciric Type on Cone Metric Spaces Erdal Karapınar Department of Mathematics, Atılım University, 06836 Ankara, Turkey Correspondence should be addressed to Erdal Karapınar, erdalkarapinar@ Received 18 January 2010; Revised 6 March 2010; Accepted 15 April 2010 Academic Editor: Dumitru Baleanu Copyright q 2010 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. ´ Some results of Ciric, 1974 on a nonunique fixed point theorem on the class of metric spaces are ´ extended to the class of cone metric spaces. Namely, nonunique fixed point theorem is proved in orbitally T complete cone metric spaces under the assumption that the cone is strongly minihedral. Regarding the scalar weight of cone metric, we are able to remove the assumption of strongly minihedral. 1. Introduction and Preliminaries In 1980, Rzepecki 1 introduced a generalized metric dE on a set X in a way that dE : X ×X → S where E is a Banach space and S is a normal cone in E with partial order . In that paper, the author generalized the fixed point theorems of Maia type 2. In 1987, Lin 3 considered the notion of K-metric spaces by replacing real numbers with cone K in the metric function, that is, d : X ×X → K. In that manuscript, some results of Khan and Imdad 4 on fixed point theorems were considered for K-metric spaces. Without mentioning the papers of Lin and Rzepecki, in 2007, Huang and Zhang 5 a

您可能关注的文档

文档评论(0)

xyz118 + 关注
实名认证
内容提供者

该用户很懒,什么也没介绍

1亿VIP精品文档

相关文档